Discussions that mention paxil

Open to All Other Health Topics board


Is there anyone out there who can relate to 'Paxil Withdrawal"?..Anyone who HAS made it through?.ANY information you have I would appreciate.
It's horrible.

------------------
Kate
Hi, I am interested in what people say to this also. I have just started takeing paxille and noticed if I don't take it within a couple of hours that I should (time released, I have been busy a few times and have been late takeing it) I feel like my whole body is shakeing very badly, when I hold my hands up, they are shakeing only slightly, is that a side affect, i am wondering. What withdrawals do you get?? I also experience heat flashes badly.
Are there still doctors out there who are prescribing this stuff and not warning their patients about the withdrawal?

Paxil needs to be tapered off gradually. I have no personal experience on the matter but you would probably get more responses if you posted on the Depression board.

Yes, you will get through it. Plenty of people have.

Hope it's better soon!
Kate,

I came off of Paxil OK with a very slow tapering schedule....

Check my post in the middle of this thread and talk to the guys/gals on the Depression board..
[url="http://www.healthboards.com/ubb/Forum40/HTML/006810.html"]http://www.healthboards.com/ubb/Forum40/HTML/006810.html[/url]

Kind thoughts,

Cushy
Paxil withdrawal is awful. I quit cold turkey several years ago and I had the brain zaps described above and it felt like my head was swimming. I only had these symptoms for a day but I had been on Paxil for less than a year.

When I was on it I was also really shaky. I'd be sitting in class and I'd be tapping my foot and not even know it. If I was the slightist bit tired it was a lot worse.

With any drug it's best to taper it off gently. You'll make it through. It just takes time.

Best wishes.